WIAS Preprint No. 719, (2002)

Dissipative Schrödinger-Poisson systems



Authors

  • Baro, Michael
  • Kaiser, Hans-Christoph
  • Neidhardt, Hagen
  • Rehberg, Joachim

2010 Mathematics Subject Classification

  • 47B44 47E05 35J05

Keywords

  • dissipative Schrödinger-type operators, dissipative Schrödinger-Poisson systems, carrier and current densities, density matrices, a priori estimates

Abstract

The paper is devoted to the dissipative Schrödinger-Poisson system. We prove that the system always admits a solution and that all solutions of a given Schrödinger-Poisson system are included in a uniform ball whose radius depends only on the data of the system.

Appeared in

  • J. Math. Phys. 45 (2004), no. 1, pp. 21-43

Download Documents